MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 11 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: lgc tibial fit tray cem sz 3.5f / 3.5t (cat# 02-012-45-3535 / serial# (b)(4)).Three peg patella 38mm (cat# 200-02-38 / serial# (b)(4)).Logic cr femoral por, left, sz 3.5 (cat# 02-010-04-0235 / serial# (b)(4)).Gps implant kit v2 (cat# a10012 / serial# (b)(4)).Holding pin mini sharp point 4 pk (cat# 201-78-15 / serial# (b)(4)).Threaded pin size 2.3 collared (cat# 521-78-23 / serial# (b)(4)).3 trocar, mod.Hex 2pk (cat# 201-78-81 / serial# (b)(4)).Threaded pin size 2.3 collared (cat# 521-78-23 / serial# (b)(4)).Threaded pin size 3.0 collarless (cat# 521-78-32 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, a male, (b)(6), weight is unknown, initial implant of (b)(6) 2019.Primary left knee case was performed (b)(6) 2019, pcl ruptured as per x-ray.He had l3/4 spine issues and weak quads because of back.Had spine operation few weeks ago.Poly wear noted in provided x-rays.Patient was last known to be in stable condition following the event.Device will return.
 
Additional Manufacturer Narrative
(h3) the patient conditions reported appear to have led to excessive tension on the pcl, joint instability, and subsequent wear of the tibial insert, which necessitated the revision.Improper tensioning of the pcl has been found to contribute to excessive rollback of the femoral component, leading to higher shear and compressive forces on the polyethylene.The most probable root cause associated with the reported event of "prosthesis wear" is associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 11 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12569147
Report Number1038671-2021-00508
Device Sequence Number11790413
Product Code JWH
UDI-Device Identifier10885862159328
UDI-Public10885862159328
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2022
Device Model NumberLOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 11 MM
Device Catalogue Number02-012-49-3511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age78 YR
Patient SexMale